Nihonkai Mathematical Journal

Weak Projections On Unital Commutative $C^{*}$ -Algebras

Sergio Canoy Jr., Go Hirasawa, and Keiji Izuchi

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 10, Number 2 (1999), 157-164.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779490

Mathematical Reviews number (MathSciNet)
MR1727849

Zentralblatt MATH identifier
1015.46032

Citation

Canoy Jr., Sergio; Hirasawa, Go; Izuchi, Keiji. Weak Projections On Unital Commutative $C^{*}$ -Algebras. Nihonkai Math. J. 10 (1999), no. 2, 157--164. https://projecteuclid.org/euclid.nihmj/1273779490


Export citation